Your symptoms are like in anemia.You should have your blod checked.
Causes of anemia may be several, maybe you had large menstruation, or you noticed blood in the stool?
i have check my blood n its ok. i also forgot to telling u that i dont have large menstruation. last nite i took diner with chili. not much hot chili. only little bit hot. n today (4.30 am till 1pm)i got diarea till 5 times. n now my stomack so pain. i also got constipation. i have took medicine. in here (my country) its newdiatabs, composition is activated attapulgite 600mg. is it conect with my a weak stomach? coz my Dr said i got gastric cronic. daily i take medicine as pantoprazole 40 mg in morning n in n8. is it true that i got my gastric cronic influenced by my much thinking?
Two other possible reasons for weakness and pallor: hypoglicemia or dehydration.
"Much thinking" can affect you if it makes you anxious. Also use your intuition about not/playing tennis.
tks for ur reply. after i sent u last msg, in nite my hubs sent me to emergency room coz i got hedydration n i had to submited in hospital for 8 days coz of diarhea. n now im well. tks Allah. yes, sometimes i ignored my intuition about not/playing tennis. now i will go to hypnotherapis for reduce my "much thinking". wish it will b good medicine 4me. Amin. best regard, ani.